Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash side effect Reza Samavi

Posted by Sunnely on April 6, 2001, at 16:14:02

In reply to Lamictal rash side effect, posted by Reza Samavi on April 6, 2001, at 1:17:35

Hi Reza,

Any kind of rash that develops on a person while on lamotrigine (Lamictal) should be called to the attention of his prescribing doctor, IMMEDIATELY. If his doctor is not available, ask for the covering physician. If there is no physician providing coverage, take your father to the nearest emergency room.

Lamictal rash can progress into a serious and potentially life-threatening condition called Stevens-Johnson Syndrome (SJS). The risk of SJS with the use of Lamictal increases when combined with divalproex sodium or valproic acid (Depakene or Depakene).

Don't delay. Get medical help immediately. Time is the essence.

++++++++++++++++++++++++++++++++++++++

> Dear sir,
> First of all thank you for this oppurtunity for all epileptic patients.
> My father, had serious epileptic problems for more than 30 years. He is 70 years old now. Five years ago his doctor controled the disease by Sodium Valpurate. For one year it was completely under control, but the attacks (not serious as before) returned. The doctor started Lamictal with 25 mg /day for 2 weeks and then increased to 50 mg/day. Everything for last 30 months was completely OK and under control. There was not any side effects. But the first sign of rashes started about 2 months ago in his back and stomach, but now it is a little more serious. I can see the rash on his face as well.
> His doctor is no available now, and I don't now we should stop Lamictal or continue.
> His daily dozage is as follows:
> Morning:
> 25 mg Lamictal
> 200 mg Sodium valpurate
> 1 tablet Clonazepam
> evening:
> 25 mg Lamictal
> 200 mg Sodium valpurate
> 1 tablet Clonazepam
>
> Would you please send your comments to my email:
> r_samavi@hotmail.com
>
> Your prompt reply is really appreciated.
> Best Regards
> Reza Samavi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunnely thread:58876
URL: http://www.dr-bob.org/babble/20010403/msgs/58958.html